| Model Number |
G10675 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
During an angioplasty procedure using arm access.The user attempted to remove the balloon from the sheath and the sheath pulled away and separated from the hub.Two more devices were reported to have the same difficulty.Ultimately, a fourth device was used to complete the procedure.A section of the device did not remain inside the patient's body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.